# SDR CA000329013

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Aircraft time: 18,551 hours
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: GF29
- Condition: Broken
- Location: Mlg
- Component: Wire
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) ON GEAR DOWN SELECTION, NO INDICATION OF GEAR IN TRANSIT OR OF GEAR DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  INVESTIGATION REVEALED A BROKEN WIRE IN THE LANDING GEAR UPLOCK CIRCUIT.
